# SDR AWXA200500229

- Difficulty date: January 23, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 61,664 hours, 39,034 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654576972
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK A .1875 INCH CRACK WAS FOUND IN FUSELAGE SKIN EMANATING FROM FASTENER HOLE AT BS 445, BL 0.  MAINTENANCE REMOVED EXISTING REPAIR DOUBLER AND CUT OUT DAMAGED AREA OF SKIN AT BS 445, BL 0; PERFORMED A HFEC INSPECTION OF CUT OUT TO VERIFY NO CRACKS EXIST; FABRICATED A FILLER AND DOUBLER; INSTALLED REPAIR PARTS IAW ER 03-5331-05034-RC1.
